×

Found 54 Documents (Results 1–54)

100
MathJax

The mixed Harry-Dym soliton hierarchy. (English) Zbl 1226.37049

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 170-174 (2010).
MSC:  37K10 35Q53
PDF BibTeX XML Cite

Dent patterns on the surface of longitudinally compressed non-linear elastic cylindrical shell. (Russian, English) Zbl 1164.74104

Prikl. Mat. Mekh. 71, No. 3, 500-525 (2007); translation in J. Appl. Math. Mech. 71, No. 3, 453-476 (2007).
MSC:  74K25 74A05
PDF BibTeX XML Cite

A two-parameter elliptic extension of the lattice KdV system. (English) Zbl 1123.37045

Faddeev, Ludwig (ed.) et al., Bilinear integrable systems. From classical to quantum, continuous to discrete. Proceedings of the NATO advanced research workshop, St. Petersburg, Russia, September 15–19, 2002. Dordrecht: Springer (ISBN 978-1-4020-3502-9/pbk; 978-1-4020-3501-2/hbk; 978-1-4020-3503-6/e-book). NATO Science Series II: Mathematics, Physics and Chemistry 201, 245-251 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Soliton systems as \(\star\)-deformed dispersionless equations. (English) Zbl 1093.81036

Nikitin, A.G.(ed.) et al., Proceedings of the fifth international conference on symmetry in nonlinear mathematical physics, Kyïv, Ukraine, June 23–29, 2003. Part 1. Kyïv: Institute of Mathematics of NAS of Ukraine (ISBN 966-02-3225-X). Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Mathematics and its Applications. 50(1), 478-485 (2004).
MSC:  81R12 37K10 81S10
PDF BibTeX XML Cite

Noncommutative Burgers’ equation. (English) Zbl 1053.81522

Ablowitz, M. J. (ed.) et al., Nonlinear physics: theory and experiment II. Proceedings of the workshop, Gallipoli, Italy, June 27 – July 6, 2002. River Edge, NJ: World Scientific (ISBN 981-238-270-4). 83-88 (2003).
PDF BibTeX XML Cite

Real, \(p\)-adic and adelic noncommutative scalar solitons. (English) Zbl 1071.35539

Dragovich, B. (ed.) et al., Proceedings of the summer school in modern mathematical physics, Sokobanja, Yugoslavia, August 13–25, 2001. Belgrade: Institute of Physics (ISBN 86-82441-09-8). Sveske Fiz. Nauka, Ser. A, Conf. 3, 283-296 (2002).
MSC:  35Q51 53D55 81T99
PDF BibTeX XML Cite
Full Text: arXiv

Breaking solitons in 2+1 dimensional integrable equations. (English. Russian original) Zbl 0754.35127

Russ. Math. Surv. 45, No. 4, 1-86 (1990); translation from Usp. Mat. Nauk 45, No. 4 (274), 17-77 (1990).
Reviewer: Y.P.Mishev (Sofia)
MSC:  35Q51 35-02 35Q58 37A30 34D45 37J35 37K10
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear longitudinal waves in inhomogeneous rods. (English. Russian original) Zbl 0486.73056

J. Sov. Math. 20, 2434-2441 (1982); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 99, 64-73 (1980).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software